# SDR SWAA2018100225691

- Difficulty date: August 30, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 62,965 hours, 36,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD C ENTER PANEL LOWER SUPPORT CORRODED AT BS 500D, BETWEEN LBL 24 TO RBL 24.  R&R SUPPORT PER SRM AND DWG.
